# SDR UALA2012083004871

- Difficulty date: August 29, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 67,920 hours, 12,299 cycles
- Engine: Pwa PW4077
- System (JASC): 2700 · Flight Control System
- Part: Battery
- Part number: S281W5012
- Part serial: 403
- Condition: Inoperative
- Location: Flt Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CONTROL BATTERY INOPERATIVE. REPLACED BATTERY ASSY.
